MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*VASC LIN STAP RELOAD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*VASC LIN STAP RELOAD; STAPLE, IMPLANTABLE
Catalog Number XR30V
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # l54p9r.Device evaluation summary: the analysis results showed that one xr30v reload was received damaged as the rear cap was broken off and fully loaded with staples.No functional test was performed due to the condition of the device.It is possible that the reload was not loaded correctly.To reload the device the tracks on each side of the reload should be used as guides to align the reload within the jaws of the instrument.When the reload is properly aligned, push the reload into the instrument until it is fully seated, and a click is heard.If the instructions are not following the reload may became damage.It should be noted that a 100% inspection takes place during manufacturing to ensure the device meets the require specifications prior to shipments, in addition, a sample of the batch is inspected at fgqa a manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the cartridge had been broken when removing the cartridge.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9468687
Report Number3005075853-2019-24302
Device Sequence Number16794990
Product Code GDW
UDI-Device Identifier10705036013457
UDI-Public10705036013457
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2019
Device Catalogue NumberXR30V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1